Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Thrush side effects or something else ?

(2 Posts)
trigger2 Sun 04-Aug-13 20:20:11

Hi
Bit personal this but here goes. I've had recurrent thrush for the past 8 months, I mean the doc has tested it & showed as thrush, various heavy duty treatments from doc of course of fluconazole, pessaries etc etc. The last couple of months I've noticed that the vagine area is much drier than it used to be, I didnt mention it to doc as it had been so irritated I wasnt surprised. But this dryness has continued, its painful to touch which as you can imagine ain't pleasant at certain times lol. It almost feels as if it's so dry it has small cracks in it. I have checked it with a mirror, don't laugh, and I can't see any small cuts or scratches, it doesn't smell, there's no discharge, it's not itchy, just very irritated. I'm beginning to wonder if this is something separate to do with the skin, which may or may not be linked to repeated thrush meds. I wondered whether it maybe lichen sclerosus, which I did query previously, some of the skin does look dry & crinkly, but there aren't any white patches & not itchy.
I should say the last time the doc took blood tests as she said it sounded as if I could be starting an early menopause, but the blood tests showed normal.
Does anyone have any advice ? I'm off to the docs again tomorrow
Cheers
trigger

daddoinghisbest Sun 04-Aug-13 22:43:04

I'd say it's gone on too long. I'd explain the changes you've noticed, and that it's time for a referral to a specialist.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now